# SDR GTIA2024040938052

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,318 hours, 5,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT WE OBSERVED DIRTY SOCK SMELL 5 TIMES WITH SHORT DURATION IN CRUISE. THEN AFTER LANDING, SMELL WAS CONSTANT.-PERFORMED TROUBLESHOOTING OF FUME EVENT IAW TSM 05-50-00. R/R BOTH RECIRCULATION FILLERS IAW AMM 21-21-41. FOUND NO FUME SMELL OE ODERS. A/C OK FOR SERVICE
